# SDR DXTA2024110401050

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 2,782 hours, 1,815 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rudder
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER: THE RUDDER PEDALS TAKE A LOT MORE FORCE THAN NORMAL TO MOVE ON BOTH SIDES.  ITS HARD PUSHING THEM IN BOTH DIRECTIONS. CAPTAIN AND CO-PILOT PEDALS. CORRECTIVE ACTION; PERFORMED INSPECTION OF THE RUDDER PEDALS AND ATTACHING CABLES. PERFOMED  / OPERA TIONAL CHECK WITH NO DEFECTS NOTED, ALSO PERFORMED A TENSION CHECK AND FOUND RUDDER PEDALS TO BE WITHIN ACCEPTABLE LIMITS. ALL WORK PERFORMED !AW CE-680A AMM 27-20- 00.
